Has anyone had any ongoing issues after immunotherapy. I was on therapy as well as an experimental trial drug after a mandarin sized skin/ breast cancer was removed.
my body didn’t take to the therapy well being hospitalised for a week after the first and again 3 weeks later after the second where my liver, pancreas and kidneys were on the verge of shutting down. They decided to cease after 2 of 17 rounds. I now have ongoing severe lethargy, constantly feel sick, unable to stomach any alcohol at all, dizziness and chest infections.
Hi Beachdiver, I have been having immunotherapy infusions for several months now. .. along with lenvatinib taken orally each day. While I haven't experienced the severe symptoms you describe, I have found the going hard. I guess it's different for everyone. I'm grateful that the treatment has kept me alive but managing the ongoing side effects - lethargy, nausea, stomach cramps etc etc - as best I can is hard work! Wishing you all the very best and hoping those dire symptoms recede.
Be part of this supportive community